[Hypokalemia, hypovolemia and electrocardiographic changes due to furosemide abuse. Report of one case].
Аннотация
Hypokalemia (serum K+ < 3.5 mEq/1) is a potentially serious adverse effect of diuretic ingestion. We report a 27 year-old woman admitted with muscle weakness, a serum potassium of 2.0 mEq/1, metabolic alkalosis and EKG abnormalities simulating cardiac ischemia, that reverted with potassium chloride administration. She admitted high dose furosemide self-medication for edema. Glomerular filtration rate, tubular sodium reabsorption, potassium secretion, the renin-aldosterone system, total body water distribution and capillary permeability, were studied sequentially until 90 days after her admission. There was hyperactivity of the renin-aldosterone axis, reduction in extracellular and intracellular volumes, normal capillary permeability and high sodium tubular reabsorption, probably explained by a "rebound" salt retention associated with her decreased extracellular volume.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.